10.1002/(sici)1096-9853(199604)20:4<287::aid-nag822>3.0.co;2-2
Doi:
10.1002/(sici)1096-9853(199604)20:4<287::aid-nag822>3.0.co;2-2
Title:
PROPAGATION OF TORSIONAL SURFACE WAVES IN A HOMOGENEOUS SUBSTRATUM OVER A HETEROGENEOUS HALF-SPACE
Author: DEY, S.; GUPTA, A. K.; GUPTA, S.
Year: 1996
Month: 04
Volume: 20
Issue: 4
First_page: 287
Last_page: 294
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 9556e3d644cb06a688cfc606dedd050c
Filesize: 306404
Timeadded: 2014-08-31 21:22:36
Journalid: 9917
Original Link: https://www.wenrao.com/i/2emxiW27MvSbsLg76
相关文献